# SDR USA2004F00046

- Difficulty date: May 5, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENROUTE, CREW REPORTED VIA ACARS THEY ENCOUNTERED A SLOW LOSS OF CABIN PRESSURIZATION.  PRESSURE LOSS WAS NOT EXPLOSIVE BUT CREW COULD NOT CONTROL PRESSURIZATION.  FLIGHT DESCENDED TO 10,000 FEET AND CONTINUED.  NO OXYGEN MASKS WERE DEPLOYED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION PENDING.
